# SDR FDEA202105141220

- Difficulty date: May 14, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 58,027 hours, 27,902 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221492102
- Part serial: 171MMG
- Condition: Failed
- Location: Mode
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT THE MCP ALT WINDOW FROZE AT 5000. TRIED  SPINNING THE KNOB  PUSHING THE KNOB WITH NO  RESULT.  DISCONNECTED THE A/P  MANUALLY FLEW THE  AIRPLANE TO FL230.  SHORTLY AFTER LEVEL OFF THE ALT  WINDOW BEGAN WORKING. THIS ALT WINDOW SITUATION IS A  SAFETY OF FLIGHT ISSUE.THE AIRPLANE CANNOT FLY  AGAIN UNTIL FIXED.   PERFORMED T/S IAW FIM  22-12-77-00 TASK  22-02 - 801  AFTER SEVERAL TEST OFF MCP PANEL FOUND  ALT SWICH FAULT  REPLACED  MODE CONTROL PANEL I.A.W. AMM  22-11-02-2,  ALL OPS CHECK SATIS.   COMPLIED WITH  LLM M-3574  AND RVSM  M-3586.  A/C OK FOR CONTINUE IN SERVICE PANEL.
